# SDR A6WA201240387

- Difficulty date: February 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Heat Shield
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FWD HEAT SHIELD CRACKED AT 6 O`CLOCK POSITION.  REPAIRED CRACK IAW REO 601R-49-81-003, REV B.
